# SDR USAASB02070

- Difficulty date: April 11, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE EMERGENCY LIGHT ON SEAT ROW 5ABC INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE UNDER SEAT 5C.  OPERATIONAL CHECK GOOD.  (M)
